Publicado

2012-07-01

Algebraic and rational differential invariants

Palabras clave:

differential invariants, rational invariants, jet spaces, geometric invariant theory. (es)

Descargas

Autores/as

  • David Blásquez-Sanz Universidad Nacional de Colombia
These notes start with an introduction to differential invariants. They continue with an algebraic treatment of the theory. The algebraic, differential algebraic and differential geometric tools that are necessary to the development of the theory are explained in detail. We expose the recent results on the topic of rational and algebraic differential invariants. Finally we give a new algebraic version of the finiteness theorem of Lie–Tresse for the case of finite dimensional algebraic groups.

Visitas a la página del resumen del artículo

327

Descargas

Los datos de descarga aún no están disponibles.

Cómo citar

Blásquez-Sanz, D. (2012). Algebraic and rational differential invariants. Boletín De Matemáticas, 19(2), 133-188. https://revistas.unal.edu.co/index.php/bolma/article/view/40864